MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; DIAGNOSTIC INTRAVASCULAR CATHETER

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number C408646
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during preparation, the dragonfly optis imaging catheter was purged and a hole was noted.There was a leak on the distal side of the imaging catheter.Therefore, the imaging catheter was not used in the patient and an unknown device was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection, dimensional analysis, and functional testing were performed on the returned device.The reported leak and anomalous hole were not able to be confirmed, as the device was able to purge liquid through the purge hole, without any leaks.There were no holes nor tears to the returned catheter sheath.Based on the information provided and analysis of the returned device, the cause for the reported leak and anomalous hole was unable to be determined.The returned device was able to purge as expected, and without error or leaks.It should be noted that optis and opstar model catheters are equipped with a dedicated purge hole, located proximal to the guidewire exit notch.In this case, it is likely that the user was unaware or forgot that the optis and opstar model catheters have dedicated purge exit holes; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Subsequent to the initial mdr report, the following information was provided: after device analysis, it has been confirmed there was no hole on the device other than the expected purge hole.Therefore, based on the analysis, there is no issue with this device and this would not be reportable, however, since a report has already been filed, this will remain reportable.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19323970
Report Number2024168-2024-05914
Device Sequence Number2608000
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)250620(10)9096505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model NumberC408646
Device Catalogue NumberC408646
Device Lot Number9096505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown